Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Deduction Theorem in a Functional Calculus of First Order Based on Strict Implication

Ruth C. Barcan
The Journal of Symbolic Logic
Vol. 11, No. 4 (Dec., 1946), pp. 115-118
DOI: 10.2307/2268309
Stable URL: http://www.jstor.org/stable/2268309
Page Count: 4

You can always find the topics here!

Topics: Modus ponens, Strict implications, Philosophical axioms, Deduction theorem
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Deduction Theorem in a Functional Calculus of First Order Based on Strict Implication
Preview not available

Page Thumbnails

  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118